# SDR IPXA2B75049

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B0207076A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP LOWER SURFACE DAMAGE 139 INCHES FROM INBD EDGE AND 9.5 FROM  AFT EDGE.  REPAIRED IAW EO B747-5750-48340.
